# SDR DL76S011074

- Difficulty date: June 26, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N131DN
- Make and model: Boeing 767332
- Aircraft serial: 24852
- Aircraft time: 36,430 hours, 17,127 cycles
- Engine: Ge CF680A2
- Engine time: 12,022 hours, 16,221 cycles
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 490167502
- Part serial: P125
- Condition: Burned
- Location: Apu
- Part time: 12,022 hours, 16,221 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING MCO APU ELEC INOP.  FOUND GENERATOR FEEDER CABLE BURNT.  CABLE SENT TO SHOP WITH OLD GENERATOR.  REPLACED CABLE.
